| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarms.The insulin pump had crack on the reservoir compartment, battery compartment, and front of the pump near the display screen.Threads on the battery compartment chipped.The insulin pump had cosmetic damage.No harm requiring medical intervention was reported.The device will not be returned for analysis.